Alert archive / New Jersey / Special Weather Statements in 2017

Special Weather Statement, NWS Philadelphia/Mount Holly

May 14, 2017Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at May 14, 2017, 10:17 PM EDT for Ocean County, New Jersey. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2017, 10:17 PM EDT (02:17 UTC)
Expired
May 14, 2017, 11:00 PM EDT
In force
43 min
Issued by
NWS Philadelphia/Mount Holly

County Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 35 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 2.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2017-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2017-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1503 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

074 
WWUS81 KPHI 150217
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
1017 PM EDT SUN MAY 14 2017

NJZ013-015-019-020-027-PAZ071-103>106-150300-
Northwestern Burlington-Ocean-Western Monmouth-Southeastern
Burlington-Mercer-Lower Bucks-Upper Bucks-Eastern Montgomery-Western
Montgomery-Philadelphia-
1017 PM EDT SUN MAY 14 2017

...A LINE OF Gusty SHOWERS WILL AFFECT NORTHERN OCEAN...SOUTHWESTERN 
MERCER...NORTHERN BURLINGTON...SOUTHWESTERN MONMOUTH...NORTHEASTERN 
MONTGOMERY...SOUTHERN BUCKS AND NORTHEASTERN PHILADELPHIA COUNTIES...

At 1016 PM EDT, radar indicated showers were located along a line
extending from Souderton to Trenton to near Cream Ridge. Movement was
southeast at 35 mph.

Winds up to 50 mph are possible with these showers.

These showers will be near...
  Trenton, Ewing, Yardley and Levittown around 1020 PM EDT. 
  Florence, Bordentown, Tullytown, Woodruff, White Horse and 
  Florence-Roebling around 1025 PM EDT. 
  Crosswicks around 1030 PM EDT. 
  Ambler, Cedar Glen Lakes, Georgetown and Columbus around 1035 PM 
  EDT. 
  Whiting and Jobstown around 1040 PM EDT. 
  Hatboro, Jenkintown, Abington, Bryn Athyn, Ivyland, Wrightstown, 
  Pine Ridge At Crestwood, Willow Grove, Holiday City-Berkeley and 
  Bamber Lake around 1045 PM EDT. 
  Rockledge, Newtown and Browns Mills around 1050 PM EDT. 
  Philadelphia, Langhorne, Feasterville, Feasterville-Trevose, 
  Northeast Philadelphia and Langhorn around 1055 PM EDT. 

Other locations impacted by these showers include Country Lake
Estates, Cornwells Heights-Eddington, Churchville, Hulmeville,
Horsham, Fort Washington, Maple Glen, Pemberton Heights, Village
Shires and Brittany Farms-Highlands.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

LAT...LON 4009 7516 3974 7434 3987 7415 4008 7449
      4025 7482 4036 7539
TIME...MOT...LOC 0216Z 311DEG 28KT 4033 7530 4023 7478 4009 7452 

$$

drag

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 14, 9:23 PM EDT, 54 minutes earlier.

Area forecast discussion, May 14, 9:23 PM EDT, 54 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
923 PM EDT Sun May 14 2017

.SYNOPSIS...
High pressure will slide south through the Great Lakes and Ohio
Valley on Monday, moving off the Carolina coast and anchoring
offshore on Tuesday. Low pressure will slide to the north of the
region on Thursday, dragging a cold front through the area Thursday
night into Friday. High pressure will build down from Ontario for
the weekend.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Shower activity in the northern third of the CWA will slowly
diminish during the evening hours as they continue moving toward
the coast. A few gusty winds are also possible with these
showers as they move through. A gust of 38 KT (44 MPH) was
reported at RDG just before 8 PM, with numerous other gusts
between 25 and 30 KT elswhere in eastern PA. These gusts will
continue to diminish between now and midnight. Weather and POP
grids were adjusted with this update to include lingering
shower activity in east central PA and northern NJ and adjacent
coastal waters.

     Previous Near Term Discussion below...
A surface trough was dropping through our region this
afternoon. It was down to about the Interstate 78 corridor
around 3:00 PM. The feature should reach southern Delaware this
evening.

A batch of showers with isolated thunder developed in the marginal
instability ahead of the trough. We received a few reports of pea
sized hail in northern New Jersey which was expected since the
freezing level is rather low, around 6000 to 8000 feet.

The initial batch of showers is expected to pass off the coast
during the balance of the afternoon. A second batch of showers with
isolated thunder was dropping into north central and northeastern
Pennsylvania at mid afternoon. It should affect the Poconos and
northern New Jersey, and perhaps the Lehigh Valley into this
evening. Most of the precipitation should be to the east of our
forecast area around or shortly after sunset.

A mid level low is anticipated to slide off the New England coast
tonight. It should pull a short wave trough over our region late
tonight. We are expecting nothing more than some clouds with the
feature.

The wind should remain out of the northwest for tonight. The gusts
will likely diminish this evening with sustained speeds staying
around 10 MPH.

Minimum temperatures are expected to favor the 40s and lower
50s.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
The mid level low and the surface system are forecast to drift
toward Nova Scotia on Monday. There will be a tight pressure
gradient across our region with high pressure extending from the
Great Lakes to the Southeast States.

Dry weather is anticipated for Monday with mainly scattered cloud
cover.

Conditions will become quite breezy on Monday. We are anticipating a
northwest wind around 15 to 25 MPH with gusts of 30 to 35 MPH.

Maximum temperatures are expected to range from around 60 in the
elevated terrain of the Poconos and northwestern New Jersey to the
middle 70s in southern Delaware and in the adjacent counties of
eastern Maryland.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
A warming trend will commence through the week with the peak hitting
towards the end of the week. Slightly cooler temperatures return for
the weekend.

High pressure will slide down through the Great Lakes region on
Monday and move over the southeastern United States before setting
up shop over the western Atlantic Ocean. This high will largely
dominate our weather through much of the week. Low pressure will
ride up the side of the ridge and into eastern Canada. This low will
drag a cold front into our area late Thursday into Friday. A few
showers or thunderstorms will be possible with the frontal passage
but the front appears to be fairly weak at this time and we have
confined any chance for precipitation/convection to our far
northwestern zones Thursday evening. The front may get hung up
across our region on Friday and some convection may develop in
southern Delaware/Maryland in the afternoon/evening. The front
should drop to the south of the area by late Friday. At this point,
the guidance diverges a bit for the weekend. GFS holds onto the
frontal boundary and keeps it nearer to our region than the ECMWF
which may present a more unsettled pattern, especially across our
southern areas. The ECMWF is a bit more progressive and keeps us
much drier through the weekend.

Warm air will push up from the Gulf region and temperatures will
respond in kind. Highs will warm into the 70s to around 80 on
Wednesday and rise well into the 80s and lower 90s for Thursday.
Highs cool down about 5-10 degrees for Friday and then another 5-10
degrees for Saturday and Sunday as a southeast flow develops and
remains over the region.

Thursday looks like the best day for the region to approach record
values. See the climate section for details.

&&

.AVIATION /01Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

VFR conditions are expected through most of the TAF period.

A west to northwest wind at 10 to 15 knots with higher gusts are
forecast to subside overnight with sustained winds around 10
knots before midnight. Monday will become quite breezy with a
northwest wind at 15 to 20 knots and gusts in the neighborhood
of 30 knots.

OUTLOOK...

Monday night through Tuesday...VFR conditions expected. Northwest
winds around 15 knots, with some higher gusts, will diminish Monday
night. West winds around 10 to 15 knots on Tuesday.

Wednesday and Thursday...VFR conditions expected. Southwest winds
around 10 to 15 knots. A slight chance of a shower or thunderstorm,
north and west of KABE.

Friday...VFR conditions expected. West winds around 10 knots.
A slight chance of a shower or thunderstorm, mainly south of
KMIV/KACY.

&&

.MARINE...
The Gale Warning continues for the entire marine area for
tonight into Monday morning. The gradient appears as though it
will support marginal gale force gusts. The best potential will
be from around midnight into early Monday morning as air
temperatures cool to near and below the water temperatures.

Small Craft Advisory conditions are likely from the late morning
into the early afternoon. However, as the air warms and atmospheric
mixing lessens over the cool water, wind speeds are expected to
diminish late in the day.

OUTLOOK...

Monday night through Friday...Generally quiet conditions expected on
the area waters with no marine headlines anticipated. Seas may near
5 feet on the outer ocean waters Thursday night.

&&

.CLIMATE...
Records for next Wednesday and Thursday. High confidence that
several will be within 2 degrees of record, especially ABE PHL.

     Wednesday   Thursday
     17th        18th

ACY  93-1974     93-1987

PHL  92-1974     94-1962

ILG  94-1896     94-1962

ABE  92-1951     96-1962

TTN  90-1906/1974 95-1911

GED  90-1951     91-1974

RDG  92-1974     96-1962

MPO  85-1951     87-1962

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Warning until 10 AM EDT Monday for ANZ430-431-450>455.

&&

Synopsis...Meola
Near Term...Iovino/Miketta
Short Term...Iovino
Long Term...Meola
Aviation...Iovino/Meola
Marine...Iovino/Meola/Miketta
Climate...Drag
Hazardous weather outlook, May 14, 3:47 PM EDT, 6 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
347 PM EDT Sun May 14 2017

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-152000-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
347 PM EDT Sun May 14 2017

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-152000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
347 PM EDT Sun May 14 2017

...GALE WARNING IN EFFECT UNTIL 10 AM EDT MONDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 14, 6:11 PM EDT, 4 hours 6 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
611 PM EDT SUN MAY 14 2017

NJZ010-012>014-020-026-142300-
Eastern Monmouth-Coastal Ocean-Ocean-Western
Monmouth-Somerset-Middlesex-
611 PM EDT SUN MAY 14 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OCEAN...
SOUTHEASTERN SOMERSET...MONMOUTH AND MIDDLESEX COUNTIES...

At 610 PM EDT, a strong thunderstorm was located over East Brunswick,
or near New Brunswick, moving southeast at 45 mph.

Winds up to 40 mph and pea size hail are possible with this storm.
Brief heavy rain is also occurring with this storm.

Locations impacted include...
Toms River, New Brunswick, Perth Amboy, Long Branch, Asbury Park,
Somerset, Edison, Lakewood, Middletown, Old Bridge, Jackson, Howell,
East Brunswick, Sayreville, North Brunswick, Marlboro, Manalapan,
Tinton Falls, Holmdel and Red Bank.

LAT...LON 4007 7404 4006 7412 4005 7405 4001 7408
      3998 7406 4001 7411 3999 7414 3999 7411
      3995 7411 3995 7417 3994 7416 3988 7428
      4045 7456 4060 7430 4055 7425 4047 7427
      4044 7420 4045 7414 4028 7398
TIME...MOT...LOC 2210Z 330DEG 39KT 4043 7442

SFJ
Local storm report, May 14, 6:30 PM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
630 PM EDT SUN MAY 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     HAIL             STEWARTSVILLE           40.69N  75.11W
05/14/2017  E0.25 INCH       WARREN             NJ   TRAINED SPOTTER

0220 PM     HAIL             SUSSEX                  41.21N  74.61W
05/14/2017  E0.25 INCH       SUSSEX             NJ   CO-OP OBSERVER

0228 PM     HAIL             2 E RANDOLPH TWP        40.85N  74.53W
05/14/2017  E0.25 INCH       MORRIS             NJ   SOCIAL MEDIA

0350 PM     HAIL             ALLENTOWN               40.59N  75.48W
05/14/2017  E0.25 INCH       LEHIGH             PA   TRAINED SPOTTER

0506 PM     HAIL             CROSSWICKS              40.15N  74.65W
05/14/2017  E0.25 INCH       BURLINGTON         NJ   TRAINED SPOTTER

0550 PM     HAIL             SOMERVILLE              40.57N  74.61W
05/14/2017  M0.25 INCH       SOMERSET           NJ   TRAINED SPOTTER

0555 PM     HAIL             BOUND BROOK             40.57N  74.54W
05/14/2017  E0.25 INCH       SOMERSET           NJ   TRAINED SPOTTER

0600 PM     HAIL             SOMERSET                40.50N  74.49W
05/14/2017  E0.75 INCH       SOMERSET           NJ   SOCIAL MEDIA

0613 PM     HAIL             NORTH BRUNSWICK TWP     40.45N  74.48W
05/14/2017  M0.25 INCH       MIDDLESEX          NJ   SOCIAL MEDIA

0615 PM     HAIL             HELMETTA                40.38N  74.42W
05/14/2017  E0.25 INCH       MIDDLESEX          NJ   SOCIAL MEDIA

0622 PM     HAIL             OLD BRIDGE              40.41N  74.37W
05/14/2017  E0.25 INCH       MIDDLESEX          NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1700706 PHI1700704 PHI1700705 PHI1700707 PHI1700708
PHI1700710 PHI1700709 PHI1700712 PHI1700711 PHI1700713 PHI1700714

SFJ
Special weather statement, May 14, 7:58 PM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
758 PM EDT SUN MAY 14 2017

NJZ001-007>010-PAZ054-055-062-150045-
Morris-Hunterdon-Sussex-Somerset-Warren-Monroe-Northampton-Carbon-
758 PM EDT SUN MAY 14 2017

...A STRONG THUNDERSTORM WILL AFFECT WESTERN MORRIS...NORTHEASTERN
HUNTERDON...SOUTHWESTERN SUSSEX...WARREN...NORTHWESTERN SOMERSET...
EAST CENTRAL CARBON...MONROE AND NORTHEASTERN NORTHAMPTON COUNTIES...

At 758 PM EDT, a strong thunderstorm was located near Reeders, or
near Mount Pocono, moving southeast at 50 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Newton, Mount Pocono, Dover, Hopatcong, East Stroudsburg,
Hackettstown, Wharton, Washington, Blairstown, Bangor, Mount
Arlington, High Bridge, Stanhope, Pen Argyl, Netcong, Wind Gap,
Clinton, Belvidere, Harmony and Oxford.

LAT...LON 4120 7514 4115 7515 4114 7509 4108 7503
      4113 7494 4095 7449 4057 7487 4105 7560
      4124 7524
TIME...MOT...LOC 2358Z 304DEG 45KT 4105 7538

SFJ
Local storm report, May 14, 8:11 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
811 PM EDT SUN MAY 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     HAIL             STEWARTSVILLE           40.69N  75.11W
05/14/2017  E0.25 INCH       WARREN             NJ   TRAINED SPOTTER

0220 PM     HAIL             SUSSEX                  41.21N  74.61W
05/14/2017  E0.25 INCH       SUSSEX             NJ   CO-OP OBSERVER

0228 PM     HAIL             2 E RANDOLPH TWP        40.85N  74.53W
05/14/2017  E0.25 INCH       MORRIS             NJ   SOCIAL MEDIA

0350 PM     HAIL             ALLENTOWN               40.59N  75.48W
05/14/2017  E0.25 INCH       LEHIGH             PA   TRAINED SPOTTER

0506 PM     HAIL             CROSSWICKS              40.15N  74.65W
05/14/2017  E0.25 INCH       BURLINGTON         NJ   TRAINED SPOTTER

0550 PM     HAIL             SOMERVILLE              40.57N  74.61W
05/14/2017  M0.25 INCH       SOMERSET           NJ   TRAINED SPOTTER

0555 PM     HAIL             BOUND BROOK             40.57N  74.54W
05/14/2017  E0.25 INCH       SOMERSET           NJ   TRAINED SPOTTER

0600 PM     HAIL             SOMERSET                40.50N  74.49W
05/14/2017  E0.75 INCH       SOMERSET           NJ   SOCIAL MEDIA

0613 PM     HAIL             NORTH BRUNSWICK TWP     40.45N  74.48W
05/14/2017  M0.25 INCH       MIDDLESEX          NJ   SOCIAL MEDIA

0613 PM     HAIL             SPOTSWOOD               40.39N  74.39W
05/14/2017  E0.75 INCH       MIDDLESEX          NJ   SOCIAL MEDIA

0615 PM     HAIL             HELMETTA                40.38N  74.42W
05/14/2017  E0.25 INCH       MIDDLESEX          NJ   SOCIAL MEDIA

0618 PM     HAIL             MATAWAN                 40.42N  74.23W
05/14/2017  E0.25 INCH       MONMOUTH           NJ   TRAINED SPOTTER

0622 PM     HAIL             OLD BRIDGE              40.41N  74.37W
05/14/2017  E0.25 INCH       MIDDLESEX          NJ   TRAINED SPOTTER

0800 PM     HAIL             MANASQUAN               40.11N  74.04W
05/14/2017  E0.25 INCH       MONMOUTH           NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1700706 PHI1700704 PHI1700705 PHI1700707 PHI1700708
PHI1700710 PHI1700709 PHI1700712 PHI1700711 PHI1700716 PHI1700713
PHI1700715 PHI1700714 PHI1700717

SFJ
Special weather statement, May 14, 9:38 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
938 PM EDT SUN MAY 14 2017

NJZ007-009-010-012>015-PAZ062-105-106-150215-
Hunterdon-Eastern Monmouth-Western
Monmouth-Somerset-Middlesex-Warren-Mercer-Lower Bucks-Upper
Bucks-Northampton-
938 PM EDT SUN MAY 14 2017

...A LINE OF SHOWERS WILL AFFECT HUNTERDON...SOUTHWESTERN WARREN...
MERCER...SOUTHERN SOMERSET...CENTRAL MONMOUTH...SOUTHERN MIDDLESEX...
NORTHEASTERN BUCKS AND SOUTHEASTERN NORTHAMPTON COUNTIES...

At 937 PM EDT, radar indicated showers were located along a line
extending from Old Orchard to Belle Mead. Movement was southeast at
40 mph.

Winds up to 40 mph are possible with these showers.

Locations impacted include...
Trenton, New Brunswick, Easton, Somerville, Somerset, Bethlehem, Old
Bridge, Howell, East Brunswick, South Brunswick, North Brunswick,
Marlboro, Manalapan, Ewing, Forks, Princeton, Manville, Doylestown,
Byram and Wilson.

LAT...LON 4029 7514 4014 7403 4052 7445 4075 7544
TIME...MOT...LOC 0137Z 301DEG 35KT 4063 7527 4044 7466

SFJ
Special weather statement, May 14, 10:17 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1017 PM EDT SUN MAY 14 2017

NJZ013-015-019-020-027-PAZ071-103>106-150300-
Northwestern Burlington-Ocean-Western Monmouth-Southeastern
Burlington-Mercer-Lower Bucks-Upper Bucks-Eastern Montgomery-Western
Montgomery-Philadelphia-
1017 PM EDT SUN MAY 14 2017

...A LINE OF Gusty SHOWERS WILL AFFECT NORTHERN OCEAN...SOUTHWESTERN
MERCER...NORTHERN BURLINGTON...SOUTHWESTERN MONMOUTH...NORTHEASTERN
MONTGOMERY...SOUTHERN BUCKS AND NORTHEASTERN PHILADELPHIA COUNTIES...

At 1016 PM EDT, radar indicated showers were located along a line
extending from Souderton to Trenton to near Cream Ridge. Movement was
southeast at 35 mph.

Winds up to 50 mph are possible with these showers.

These showers will be near...
  Trenton, Ewing, Yardley and Levittown around 1020 PM EDT.
  Florence, Bordentown, Tullytown, Woodruff, White Horse and
  Florence-Roebling around 1025 PM EDT.
  Crosswicks around 1030 PM EDT.
  Ambler, Cedar Glen Lakes, Georgetown and Columbus around 1035 PM
  EDT.
  Whiting and Jobstown around 1040 PM EDT.
  Hatboro, Jenkintown, Abington, Bryn Athyn, Ivyland, Wrightstown,
  Pine Ridge At Crestwood, Willow Grove, Holiday City-Berkeley and
  Bamber Lake around 1045 PM EDT.
  Rockledge, Newtown and Browns Mills around 1050 PM EDT.
  Philadelphia, Langhorne, Feasterville, Feasterville-Trevose,
  Northeast Philadelphia and Langhorn around 1055 PM EDT.

Other locations impacted by these showers include Country Lake
Estates, Cornwells Heights-Eddington, Churchville, Hulmeville,
Horsham, Fort Washington, Maple Glen, Pemberton Heights, Village
Shires and Brittany Farms-Highlands.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

LAT...LON 4009 7516 3974 7434 3987 7415 4008 7449
      4025 7482 4036 7539
TIME...MOT...LOC 0216Z 311DEG 28KT 4033 7530 4023 7478 4009 7452

drag

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 9:38 PM EDTSpecial Weather StatementPHIHunterdon, Mercer, Middlesex37 min
May 15, 12:19 PM EDTSmall Craft AdvisoryPHI8 hr

Nearby

Special Weather Statements in New Jersey, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.